# SDR SWAA2019120659357

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 47,617 hours, 31,731 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE CAME PARTIALLY OUT OF SLIDE CONTAINER AT THE GATE. SLIDE DID NOT DEPLOY OUTSIDE OF THE AIRCRAFT.          / REPACKED SLIDE PER MT.
